# SDR RAIA201311080001

- Difficulty date: November 8, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145157
- Aircraft time: 31,431 hours, 29,543 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Leaking
- Location: Nr 1 Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 LEAK ON EICAS DURING CLIMB.  RETURNED FROM FLIGHT AND MX REPLACED O-RINGS AT JOINTS 7,13,28 AND OPS CHECKED GOOD.
